# SDR DALA1301463741

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 38,364 hours, 15,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 24.75, BS 727 INBD FWD SEAT TRACK TO SPLICE STRAP IS CRACKED AT FASTENER HOLE.  REPAIRED IAW ERA 509145-14, REV O.
